# SDR CALA2018121402576

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER CORNER AROUND GIRT BAR FITTING HAS CORROSION SPOT FACED R1 DOOR SILL AFT O/B FWD FASTENER HOLE IAW A320 ARM 5 3-11-14-283-005. FABRICATED AND INSTALLED REPAIR WASHER IAW A320 SRM 53-11-14-283-005 FIG 01 SHT 5 ITEM 1. ACCOMPISHED UT ADD EMP:N CHECKED THINKNESS OF SPOT FACE MIN REMAINING THINKNESS 0181" IAW A320 NTM 51-10-04 THIS ALLOWABLE REWORK MUST BE INSPECTED AT 60 ,000 FC SUBSEQUENT INSPECTION AND INSPECTION METHOH TBD IAW SRI 53-11-14-205-001 OKAY TO CARRY FORWARD REWORK OF R1 DOOR AFT LOWER CORNER DOOR GIRT BAR SILL AREA PER SRM 53-11-14-283-005. ITEM TO BE INSPECTED AT 60,000 FLIGHT CYCLES FROM AIRCAFT FIRST FLIGHT. CURRENT AIRCRAFT FLIGHT CYCLES 30328 FC. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE T/A: 60,000 TAFC....LT/U224600
